SIMPLICIAL APPROXIMATION OF POINCARE MAPS OF DIFFERENTIAL-EQUATIONS

F VAROSI, C GREBOGI, J A YORKE

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)59-64
Number of pages6
JournalPhysics Letters A
Volume124
Issue number1-2
Publication statusPublished - 14 Sep 1987

Cite this

SIMPLICIAL APPROXIMATION OF POINCARE MAPS OF DIFFERENTIAL-EQUATIONS. / VAROSI, F ; GREBOGI, C ; YORKE, J A .

In: Physics Letters A, Vol. 124, No. 1-2, 14.09.1987, p. 59-64.

Research output: Contribution to journalArticle

VAROSI, F ; GREBOGI, C ; YORKE, J A . / SIMPLICIAL APPROXIMATION OF POINCARE MAPS OF DIFFERENTIAL-EQUATIONS. In: Physics Letters A. 1987 ; Vol. 124, No. 1-2. pp. 59-64.
@article{0e40e7198afd43d5aae539ce82c009be,
title = "SIMPLICIAL APPROXIMATION OF POINCARE MAPS OF DIFFERENTIAL-EQUATIONS",
author = "F VAROSI and C GREBOGI and YORKE, {J A}",
year = "1987",
month = "9",
day = "14",
language = "English",
volume = "124",
pages = "59--64",
journal = "Physics Letters A",
issn = "0375-9601",
publisher = "Elsevier",
number = "1-2",

}

TY - JOUR

T1 - SIMPLICIAL APPROXIMATION OF POINCARE MAPS OF DIFFERENTIAL-EQUATIONS

AU - VAROSI, F

AU - GREBOGI, C

AU - YORKE, J A

PY - 1987/9/14

Y1 - 1987/9/14

M3 - Article

VL - 124

SP - 59

EP - 64

JO - Physics Letters A

JF - Physics Letters A

SN - 0375-9601

IS - 1-2

ER -